# SDR CA981209009

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT AT FL 370, FLAP FAIL WARNING MESSAGE CAME ON.  AIRCRAFT RETURNED TO BASE.  MAINTENANCE UNABLE TO DUPLICATE FAULT, FLAP ACTUATORS LUBRICATED AND AIRCRAFT TEST FLOWN, FLAPS CHECKED OK.  A SECOND INCIDENT OCCURRED AND  AGAIN NO FAULT FOUND.  AFTER FURTHER TROUBLESHOOTING, ONE OF THE TWO BPSU IS SUSPECT CAUSING THE PROBLEM.
